# SDR FDEA202108132013

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N179FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63110
- Aircraft time: 3,408 hours, 1,661 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Lt Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR IN TRAILING EDGE OF SLAT NO.5 AT 41" FROM INBOARD TO OUTBOARD, LH WING. LH WING TRAILING EDGE OF SLAT NO 5 AT 41" FROM INBOARD TO OUTBOARD WAS REPAIRED   I.A.W. SRM 57-43-02-2R PAG. 1 TO 2  FIG. 201 AND SRM 51-70-10-2R PAG. 11,12,53 FIG 202  REV 81    AUG 15/21.
